Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had Percutaneous Transluminal Coronary Angioplasty. Taking Clopilet. Having mild stomach pain. Is it normal for this discomfort?

I had PTCA TO RCA in Oct 2012 from Apollo Chennai. I took Clopilet twice daily, Flavedon MR twice daily, Atorva statin 40 Once daily. From Jan 2013 I have been advised to take cloplet A 150 once daily, atorvastatin 20 once daily and Met XL 12.5 Once daily. But I have moderate stomach discomfort like nausea and mild stomach pain especially in the morning. My HR drops to around 50-55. My doctor says may be because of Met XL and I have discontinued it. Is it normal for this discomfort.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Becoz of the CAD (coronary artery disease) , the medications has been prescribed by your doctor , these drugs help you to prevent the further blocks in your heart vessels . Becoz of the clopidogrel and other drugs you are experiencing gastritis as a side effect . So you start using antacid preparations like pantocid 40 mg before break fast . U will get relief from stomach pain.
Regarding met-xl 12.5 it is a beta blocker which reduces the cardiac load , but you told you were experiencing low heart rate, the best substitute for this is to use ENALAPRIL (Envas 5 mg) instead of that met-xl 12.5. Mean while better get done ECG and 2d ECHO once again from your cardiologist.

Take care bye
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor